MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL; INTRAOCULAR LENS
Model Number DFT415
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Headache (1880); Visual Impairment (2138); Insufficient Information (4580)
Date of Event 04/09/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A healthcare professional reported following an intraocular lens (iol) implant procedure, the patient was intolerance to lens.The lens was explanted and replaced with monofocal lens in a secondary procedure.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
Correction: on initial mdr the patient code of e0839, e0116 were missed.It should have been submitted in the initial mdr.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a (serious injury).The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
Additional information has been received and it states that due to the residual astigmatism and patient intolerance, the patient experienced headaches and was not achieving good visual acuity.As a result, the lens was exchanged to monofocal iol was exchanged for the different lens model with same diopter power indicating the correct lens power was not implanted initially.There is no reported defect or fault with the iol.There are two medical reports associated with this patient.This file belongs to right eye.

Brand Name
ACRYSOF IQ VIVITY TORIC EXTENDED VISION IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25124138
Report Number1119421-2026-00996
Device Sequence Number10729146
Product Code POE
UDI-Device Identifier00380652422031
UDI-Public(01)00380652422031(17)290327(11)240329(10)15829783
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberDFT415
Device Catalogue NumberDFT415.190
Device Lot Number15829783
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/21/2026
Initial Report FDA Received Date05/08/2026
Supplement Report FDA Received Date06/15/2026
Date Device Manufactured03/29/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown